Homeopathy and Health Forum
Sudden impotency and low libido with 41 yrs old manI am 41 yr. old male, I started to take Kali Iod due to my very ill-tempered and anger behavior with my children and family members. It’s running in family for me. I am also very negative thinker and over sensitive and having forgetful behavior. So, I was also taking Hyscoums and Lac Caninum along with.
It was giving me good relax of mind and I also found improvement in my irritating and forgetful behavior.
I was taking 4 pills two times with 30C potency of each medicines.
But, after starting to take medicines all of sudden after 12-15 days I start to feel low libido problem. It was started when I was doing intercourse with my wife and found suddenly I lose my erection. Then after I lost my interest in sex… I can get erection sometime, but my mind is now not ready to give effort to do sex. I have to do lot of focus or have to imagine sex. Me and my wife tried a lot to make me excite and to get good erection, but my mind is not ready to think about it. Pls guide me.
neil2027 on 2018-01-01
This thread continues beneath the following ad.
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.